# SDR 20000505AP011

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: BAC5602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TRAILING EDGE CHORD ANGLE CRACKED BELOW NR 8 SPOILER (WBL 125.0).  REPAIRED CRACK PER BOEING SERVICE BULLETIN 727-57-158 R1.  (M)
